# SDR DLM90091086

- Difficulty date: June 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 38,511 hours, 20,641 cycles
- Engine: Iae V2528D5
- Engine time: 33,420 hours, 17,910 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE GENERATOR OVERHEAT MESSAGE APPEARED IN FLIGHT THEN EXTINGNISHED.   FOUND OIL COOLING LINE LEAKING AND GENERATOR FAILED.REPLACED OIL COOLING LINE AND GENERATOR.  CONNECTORS DAMAGED.  WILL NEED HARNESS ASSY MFG P/N 290W5211-509 DPN 242710080.  DUE TO HARNESS POOR CONDITION REMOVED INPUT SHAFT AND INSTALLED SHAFT FERRY PLUG.  RAN ENGINE.LEAK CK GOOD.  GENERATOR COOLING  LINE WILL STILL NEED LEAK CHECK AFTER HARNESS REPLACEMENT.  CONTINUE ON MCO. GEN NOW OPS GOOD.
